# SDR SWAA2025082907737

- Difficulty date: August 21, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 24,344 hours, 12,441 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSIST HANDLE IS LOOSE ON G7 GALLEY.   SECURED ASSIST HANDLE ON G-7 IAW AMM 25-31-71 & SRM 51-40-02.
